MathSciNet Relay Station
MathSciNet bibliographic data
MR675168 10H25 (10G10)
Daboussi, Hédi; Delange, Hubert On multiplicative arithmetical functions whose modulus does not exceed one. J. London Math. Soc. (2) 26 (1982), no. 2, 245–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement